# SDR SWAA2021070182012

- Difficulty date: June 10, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE IN AFT FLAP WHEEL ATTACHED TO INBOARD SIDE OF RH DEFLECTION CONTROL ARM. / REMOVED AND REPLACED SUPPORT ANGLE AT AFT FLAP R/H I/B OF DEFLECTION RIB PER SRM 51-40-02
